# SDR AALA202503254780

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 62,123 hours, 39,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMPONENT IN SHOP MAINTENANCE: FLIGHT ATTENDANT FLASHLIGHT BY THE 2R DOOR BATTERY INDICATOR NOT FLASHING/LOW BATTERY. R/R  BATTERY, OPS CK OF FLASHLIGHT GOOD.
